# SDR QXEA2023092200133

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 737 hours, 570 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR ESCAPE SLIDE SAFETY PIN WILL NOT LATCH.
